MathSciNet Relay Station
MathSciNet bibliographic data
MR736966 11R11 (11R29)
Yamamoto, Yoshihiko Divisibility by $16$ of class number of quadratic fields whose $2$-class groups are cyclic. Osaka J. Math. 21 (1984), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement